I want to start this entry but saying something I thought I would never (well in the near future) be able to say. From very early on in month 4 my skin was looking much better! I thought I'd be trying to cover up the leftover scars and redness with makeup. But for the first time in a VERY LONG time, I do not need to put any type of makeup (excluding eye makeup) such as foundation, concealer or makeup powder before leaving the house, even for when I go to class. Granted my face is still extremely dry and tight but the lotion/creme is absorbed almost immediately. I had no crazy side effects and the headaches have subsided. I had seen a youtube video where the girl said for some reason she wasn't able to sweat since taking accutane. Unlike what I saw, I have noticed that sweating is happening a lot easier than it used to. In other words it's more excessive or occurs faster and stronger than I've ever had. Other than that I have no other complaints. The dermatologist said the fifth month which I begin tomorrow, may be my last. She said if any breakouts occur during my fifth month or if I feel like an extra month is necessary that we can go ahead and do a sixth month. My blood results have shown a rise in one of the categories but she said that's normal for the time being. My insurance has switched the generic brand from Claravis to Zenatane. If anyone has had that happen or has taken Zenatane, please let me know if anything in side effects or in your complexion changed (good or bad)!